# SDR DALA2022102807006

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 53,919 hours, 27,587 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Row 13def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP FOR PSU OXYGEN PANEL ACTUATION (W/C 2527-01041-02) IT WAS DISCOVERED THAT ROW 13DEF DID NOT ACTUATE.   REPLACED PSU + HARNESS PER A319 AMM 25-25.
